Morphinomaniac

M. P. Buttacavoli, E. Van Hees, L. Sheffield, O. Papazian

Research output: Contribution to journalComment/debate

Original languageEnglish (US)
Pages (from-to)346-348
Number of pages3
JournalInternational Pediatrics
Volume10
Issue number4
StatePublished - Dec 1 1995

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health

Cite this

Buttacavoli, M. P., Van Hees, E., Sheffield, L., & Papazian, O. (1995). Morphinomaniac. International Pediatrics, 10(4), 346-348.